# SDR SWAA2016071854007

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 72,147 hours, 59,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT COVER LENS FELL OFF.  R & R LIGHT ASSEMBLY IAW SIP.
